# SDR 2016F00115

- Difficulty date: April 11, 2016
- Submitted: April 11, 2016
- Operation: General aviation
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 27,042 hours, 19,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301019
- Condition: Corroded
- Location: Bs 1031
- Part time: 27,042 hours, 19,383 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM BS 1031, RBL 9 ,WL 72 FOUND TO BE CORRODED BEYOND ALLOWABLE LIMITS.   FLOORBEAM WAS REPAIRED IAW REO 670-53-00-029 REV A.
